Not doing MO

Discussion in 'Abstinence, Retention, and Sexual Transmutation' started by The runner, Apr 20, 2019.

  1. The runner

    The runner Fapstronaut

    35
    31
    18
    I want to limit or stop MO. Who has done this and how has it helped you? What is the best way to do it? Tips anyone? Who has experience with this helping them in their lives? What is that experience?
     
  2. Cilicio

    Cilicio Fapstronaut

    69
    33
    18
    Una buena manera de encontrar el éxito es tener un tutor con el cual te comprometas a obedecer fielmente y que él sea el que defina tus períodos de abstinencia
     
  3. It's not an ideal solution for most here but I was put on Lexapro for stress and other things, and it pretty much chemically castrated me. I went from PMO every day, most of the day, to having no urges at all. I haven't done MO in over a month, and have not even had so much as an erection. I have still looked at P, but it makes me physically ill to my stomach to see it and doesn't produce the reward that it once did.

    After about a month of no MO, I've noticed my confidence and self-worth have skyrocketed. I have more of a desire to socialize too.
     
    The runner and Cilicio like this.
  4. Cilicio

    Cilicio Fapstronaut

    69
    33
    18
    [QUOTE = "Squirrels, post: 2012109, member: 318565"] No es una solución ideal para la mayoría aquí, pero me pusieron Lexapro para el estrés y otras cosas, y prácticamente me castigó químicamente. Pasé de PMO todos los días, la mayor parte del día, a no tener ninguna urgencia. No he hecho MO en más de un mes, y ni siquiera he tenido una erección. Todavía he mirado P, pero me enferma físicamente el estómago para verlo y no produce la recompensa que alguna vez tuvo.

    Después de aproximadamente un mes sin MO, noté que mi confianza y mi autoestima se habían disparado. También tengo más ganas de socializar. [/ QUOTE]
     
  5. Cilicio

    Cilicio Fapstronaut

    69
    33
    18
    Debemos creer que debemos comportarnos como eunucos
     
  6. ssha6451

    ssha6451 Fapstronaut

    236
    526
    93
    You should only be starting an antidepressant if you are actually depressed.
    Anti depressants have a whole host of side effects: weight gain, delayed ejaculation, altered sleep patterns, etc. This is literally the last thing anyone should be doing.
    What you should be doing (in my opinion) is making a commitment to yourself to stop, to start journaling so you have a release for your pent up thoughts and emotions and replacing PMO with other dopamine releasing activities (exercise, reading books, socialising).
     

Share This Page